MathSciNet Relay Station
MathSciNet bibliographic data
MR1900876 (2003c:47087) 47G30 (47A60 81S05)
Boggiatto, Paolo; Cordero, Elena Anti-Wick quantization with symbols in $L\sp p$ spaces. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2679–2685 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement